MAUDE Adverse Event Report: LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL

LIFECELL MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2); MESH, SURGICAL
Catalog Number CON2006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Seroma (2069)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned for analysis, as reporter indicated the device was sent for cultures.Internal investigation into lot sp200194 resulted in no remarkable findings including (b)(4) devices released to finished goods, 285 have been distributed, 11 have been reported as implanted.There has been 1 other similar complaint (mfr # 1000306051-2020-00032), and 2 unrelated complaints reported to allergan against this lot.The lot was aseptically processed, terminally sterilized, and met qc release criteria.There were no processing deviations and 1 unrelated nonconformance related to the nature of this complaint.Based on the reported information, a relationship between the event and strattice cannot be determined.If additional information is reported, a follow up adverse event report will be submitted.No further actions are required as a nonconformance could not be confirmed.
 
Event or Problem Description
Healthcare professional reported patient was implanted with strattice for breast augmentation on (b)(6) 2020.Patient had bilateral jp drains removed on (b)(6) 2020 - drains had 24-hour output of 15-20 cc each.Patient returned to the office on (b)(6) 2020 for follow up with complaints of progressive swelling in bilateral breasts.¿dr.(b)(6)¿s exam showed tense, nontender breast with mild erythema." "patient developed heavy seroma output around the strattice".The decision was made at that time to return to the operating room (or) to remove washout both breasts & remove strattice." ¿fluid was evacuated in surgery on (b)(6) 2020, sent for cultures, which were negative".Strattice was unincorporated at the time of explant.The explanted strattice were also sent for cultures, the results were not reported.Patient sent to infectious disease & received iv antibiotics.Ceftriaxone 2 g iv q 24 hours & daptomycin 320 mg iv q 24 hours on (b)(6) 2020 for 2 weeks.It was reported that the seroma lead to the patient having cellulitis.Patient is "currently off of antibiotics and doing well".

Brand Name
MEDIUM CURVED SHAPE FOR STRATTICE, BPS (CONTOUR2)
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ 08876
MDR Report Key10391133
Report Number1000306051-2020-00034
Device Sequence Number2004741
Product Code FTM
UDI-Device Identifier00818410010270
UDI-Public00818410010270
Combination Product (Y/N)N
Initial Reporter StateCO
PMA/510(K) Number
K082176
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Catalogue NumberCON2006
Device Lot NumberSP200194
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2020
Initial Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;